# SDR IPXA2019111549008

- Difficulty date: November 3, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CARGO R/H HORIZONTAL BEAM INTERCOSTAL IS CRACKED AT APPROX. STA. 6-70 ABOVE LONGERON 43R.REPAIRED CRACKED FWD CARGO R/H HORIZONTAL BEAM INTERCOSTAL AT APPROX. STA. 6-70 ABOVE LONGERON 43R IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
